# SDR DALA2021041602224

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,144 hours, 41,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 A.A. CRACK OF 0.125" LENGTH WAS FOUND ON LH FUSELAGE FRAME INNER-CHORD STA. 1640 LOCATED AT THIRD FASTENER BELOW INTERCOSTAL STRAP STR-14. CORRECTIVE ACTION: SUMMARY OF NRC 352: FRAME STA 1640 STR-14 LH WAS REPAIRED (PERMANET REPAIR) PER ER/A 591100-14AD REV. ORIGINAL SECTION 1 AND ETI-57-21-166 REV. ORIGINAL. (1780153)
